Help! My junk is broken!
- 11-11-2008, 09:47 PM
Help! My junk is broken!
Don't know what has happened to my mojo, but it has went south in a hurry. I had an incident where I could not maintain wood and, therefore, couldn't bust a nut. I never have this problem, but it worries me because I've noticed that hardness and erection frequency have both been on the decline.
I am 34 which should be too young for this problem. I recently purchased two bottles of Sunami and a bottle of Coq Diesel to see what I can do about this. My main questions are should/can I use the max dosage of each due to the severity of my problem and weight (250) and how long has it taken for most of you that have used these products to notice a definite difference?
I don't have any other unusual factors in my life that could have caused this and I'm getting desperate to find an answer. It's hard to explain to the woman in your life that you can't get off when she's going down on you and giving it her all. Sorry for the graphicness but you can see why this is such a big deal.
Thanks in advance.
- 11-11-2008, 09:50 PM
Also, is there anything else I can add to this stack Diesel-wise or otherwise that would enhance the benefits? I PM'd Chuck, but I imagine he gets so many PM's that I thought I would put it out here. I do appreciate any help that can be given.
- 11-11-2008, 09:59 PM
you could try pm'ing tripdog, who knows quite a lot about those products.
i would say the same as everyone here, and that is start at a moderate dose, and increase it by 1 cap every 4 days until you notice an effect, or reach a maximum dose.
NO boosters are your friend here, you may want to look into bulk argenine (SP?), which is cheap, and an effective NO booster.
11-11-2008, 10:03 PM
Doctors usually have some good suggestions
11-11-2008, 10:36 PM
I would get some Sustain Alpha as it boosted my sex drive to the max like I was 16 again.
11-11-2008, 10:37 PM
paravol is a great option to consider along with aspire 36 when "the mood hits"
11-11-2008, 11:11 PM
11-11-2008, 11:20 PM
Dude, it's your ****. If it just stopped working without any reasonable cause, I'd be hitting up my local MD before GNC.
11-12-2008, 01:59 AM
Originally Posted by allstarOriginally Posted by MotoxSeriously. You need a doctor, not a bunch of herbs "prescribed" by some bros on the internets.Originally Posted by moklepaul
11-12-2008, 02:12 AM
I'm curious as to what he was taking that led up to his current state of impotency....
Generally, stronger PHs have this effect after a couple weeks. As do AIs during PCT...
Other than that, I haven't really come across any other supplements that have negatively effected me in that way.
11-12-2008, 02:26 AM
11-12-2008, 04:14 AM
yes what caused this? if it was supplement related we can recommend things that would help.
if it came out of the blue i attribute it to stress / psychological factors. possibly seeing a doctor would be good
11-12-2008, 05:46 AM
Yeah, no shutdown from a cycle unfortunately. That I could deal with and expect. No, this has just came out of the blue for the last couple of weeks. My job is stressful, but it always has been. Not to be overly graphic, but I was able to "self stimulate" last night with no problem. I'm beginning to fear it is psychological.
11-12-2008, 06:49 AM
11-12-2008, 07:20 AM
What RenegadeRows said is very true... "performance anxiety" can be extremely hard to overcome. In many cases the mental causes are secondary to physical ones, so it's essential to get yourself examined before deciding on a course of action.
Make an appointment with your MD to rule out any underlying physical conditions that could have caused it. He can also prescribe you Viagra or Cialis for the short term while further investigating the causes. No OTC supplement is likely going to help, except in some cases Yohimbine HCl which takes 6-8 weeks to kick in.
11-12-2008, 07:42 AM
I can say this,.. I had the same problem for about a year when I was 36. I had a couple reasons, performance anxiety, a new relationshiop with an aggressive girlfrieng, and I was a vicious alcoholic. That being said, I saw a shrink and familt Dr. I was given viagra in the short term(as my test level was 592, which is good), while working **** out in my mind, and allowing my body to recover. Today, at 37, I enjoy no performance problems at all without aids such as viagra. The psychological end of it helped me greatly.
So see a Dr., get your test level, and also investigate wether or not it's psychological. Good luck!
Think training's hard,. try losing!
11-12-2008, 08:59 AM
Go to a Dr, Or get married and then you won't have to worry about sex.
11-12-2008, 09:19 AM
11-12-2008, 12:20 PM
There are a few things that can help you:
- cut back on alcohol greatly (if you have a few nights a week of heavy drinking, expect a week of low quality bodily function)
- Eat adequate amounts of fat. An overly low fat diet will cause you to produce low testosterone.
- Eat adequate amount of calories. If you are dieting, you will definitely have a reduction in libido.
Take a look at some of the supplements that you are taking (or were taking in the past month or two) Some of them will have a light aromatase inhibitor in them (such as RPM) or increase NO production. When you drop off those supplements, I've noticed a rebound in the other direction.
I would recommend clearing up your diet and removing alcohol for a while (rather than increasing your dosage of even MORE supplements). Have your testosterone checked (you might as well... if you are low, its something you would want to know, and you could get yourself on HRT)
11-12-2008, 12:48 PM
Go to a Doctor ASAP. You might need HRT? Get a blood test, goto an endo....
11-12-2008, 02:32 PM
Pick up some of dat der Tadalafil.
11-12-2008, 02:41 PM
11-12-2008, 04:34 PM
11-12-2008, 10:50 PM
ya bro I would def go see a dr they will get some bloodwork to see if its ur test levels or not causing the problem. But depending on what he says if u need to raise ur test levels sustain alpha is the way to go.
11-13-2008, 04:33 AM
11-13-2008, 12:30 PM
Thanks, guys. I'm gonna chalk this up to psychological. I appreciate the input. I've done some major self-evaluation and think I've come up with what's wrong mentally and I plan on getting some help.
11-13-2008, 06:43 PM
11-13-2008, 06:49 PM
how about age
ur gettin old we all are
toes-on-the-nose.blogspot.com Deployed blogging
11-14-2008, 07:24 AM
Yeah, sigh, don't remind me. I'm still popping morning wood most of the time. I think it is a combination of getting older, stress at work and in my personal life, and that I've been slacking off on my workouts some.
It seems like if my workouts suffer then so does my libido. I guess at my age and older it becomes more and more important to be consistent in that area. Although, I'll say this about Chuck's products, when they work they work! Once I was able to over the stress part one evening after using Coq Diesel and Sunami for several days, "it" was hard enough the cat couldn't scratch it and the um, "volume" was noticeable.
Similar Forum Threads
- By Jim Mills in forum AnabolicsReplies: 11Last Post: 09-15-2006, 09:25 AM
- By Jim Mills in forum SupplementsReplies: 0Last Post: 09-14-2006, 10:54 AM
- By bosco in forum Exercise ScienceReplies: 18Last Post: 02-09-2006, 08:07 AM
- By Nate Dawg in forum AnabolicsReplies: 2Last Post: 09-08-2005, 07:17 AM
- By adzy in forum Weight LossReplies: 8Last Post: 08-07-2005, 07:15 PM